# SDR CALA0300408

- Difficulty date: June 16, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 13,173 hours, 4,630 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Ib Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RT WING I/B MAIN FLAP LOWER SKIN DENTED WITH A .5 INCH CRACK INSIDE THE DENT.  THE AREA WAS REPAIRED IAW ECRA 5750-03785 AND A DIP WAS ISSUED TO INSPECT THE REPAIR DAILY PER PART TWO UNTIL PERMANENT REPAIR IS ACCOMPLISHED PER PART THREE WITHIN 10 DAYS.
